# SDR ASOA20111204009

- Difficulty date: December 4, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 24,535 hours, 13,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX THE MAIN PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INTERMITTENT.  THE LIGHT ASSY WAS REPLACED, OPS CHECKED GOOD.
